# SDR 03FDEA00656

- Difficulty date: April 29, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N385FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46619
- Aircraft time: 65,806 hours, 25,882 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Damaged
- Location: Left Wing Slat
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H, A

## Discrepancy

SYSTEM 1 HYD QUANTITY DROPPED BELOW 1 GALLON.  NR 1 HYD PRESSURE AND TEMP REMAINED FINE.  COMPLETED ACTIONS PER QRH.  EVIDENCE OF HYD LEAK AT WINGROOT ON LT WING.  MX TO BEGIN T/S.  FOUND LEAK ON LEFT WING L/E SLAT PIPING (ITEM 720) REF 27-82-24-02 FIG 2 AT BEND.  REMOVED 9 IN PIECE OF PIPING AND REPLACED NEW SECTION PER MM 20-10-01-2, LEAK CHECK GOOD.  SERVICED SYS 1 HYD SYS PER 12-13-02-3, OK FOR RETURN TO SERVICE.
